# SDR C2XA02SH091

- Difficulty date: October 6, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 11,129 hours, 9,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522226003
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK INSPECTION CENTER FLOORBEAM BUTT STRAP BETWEEN FRAMES 59 AND 61 WAS FOUND TO HAVE CORROSION ON NUTPLATES AND NUTPLATES HOLES. MAINTENANCE REMOVED AND REPLACED AFFECTED BUTTSRAP IAW EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
